# SDR AALA202504285876

- Difficulty date: April 13, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 43,345 hours, 18,474 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGH HAND WING LOWER TRANSLATETING PANEL JUST INBOARD OF PYLON INBOARD FORWARD AND MIDDLE SUPPORT RODS HAVE PLAY AT LOWER ENDS. REMOVED AND REPLACED WITH NEW BEAM AT THE RIGTH HAND WING LOWER TRANSLATING PANEL JUST INBOARD OF PYLON. PER B737 SRM 51-40-02.
